# SDR REXA2024120901562

- Difficulty date: October 22, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67035546001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 1000.00 TO F.S. 1031.00  SEAT TRACK REPLACED IAW CRJ700 AMM 53-00-49-400-802-A06, REPLACED TIE DOWN PN CDSP1900-509 IAW CRJ700 AMM 20-21-00-910-801-A01.
